Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is discomfort in left shoulder caused due to discontinuing lisinopril for blood pressure?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2116 Questions
Hello and Thank You I just turned 61 January 6 th 2014 and I went to see my doctor for a check up and my Doctor told me of new findings that blood pressure readings have been changed. I have been on Blood Pressure Medication for about 3 years taking LISINOPRIL 20 MG ONCE A DAY and my blood pressure has been normal......My Doctor had me stop taking Lisiopril and for the past two weeks have just not felt right so I went back in and it was elevated to 146/100 and then checked it again the next day and it was 146/96 and he said lets watch it and I may have to be back on medication....I am seeing him today and I just wanted to know what I should do......I am also having some dis comfort in my left arm shoulder and at times goes down my arm....could this be from being taken off of medication.Please let me know what I should do or ask him today. Thank You very much.....I just believe being Pro Active in my health . XXXXXXX
Posted Wed, 5 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 2 hours later
Brief Answer: Cardiac tests and blood work are needed... Detailed Answer: Hi XXXXXXX I am glad to know that you are Pro Active in your health. I wish you will keep it like this. You are saying to have been using Lisinopril, but your doctor did not prescribe it to you anymore. One reason could have been low blood pressure or perhaps you had dry cough. It is good that you are going to see your doctor by today and should ask him to further evaluate your heart condition by running: - ECG - cardiac ECHO - ECG stress test - some blood work (complete blood profile, lipid profile, blood sugar level) Keep monitoring your Blood pressure and heart rate, record the results and pass them to your cardiologist for further evaluation. All the best! Dr.Benard Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor